# SDR AMTA200800040

- Difficulty date: January 29, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 17DEF, 20DEF, 28DEF, AND 7DEF EGRESS LENSES MISSING.  REPLACED MISSING EGRESS LENS ROWS 17, 20, 28 AND 7DEF, OK FOR SERVICE.  (K)
